RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2013, Volume 13, Number 2, Pages 267–280 (Mi mmj497)  

This article is cited in 3 scientific papers (total in 3 papers)

Local inversion formulas for horospherical transforms

Simon Gindikin

Departm. of Math., Hill Center, Rutgers University, 110 Frelinghysen Road, Piscataway, NJ 08854-8019

Abstract: We show how to obtain inversion formulas for curved problems of integral geometry using the decomposition on plane waves. It applies to the inversion of horospherical transforms on symmetric spaces when the inversion formula is local.

Key words and phrases: Radon transform, Radon–John transform, symmetric space, horospheres, horospherical transform.

DOI: https://doi.org/10.17323/1609-4514-2013-13-2-267-280

Full text: http://www.mathjournals.org/.../2013-013-002-004.html
References: PDF file   HTML file

Bibliographic databases: